Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is drowsiness a side effect of ambien cr?

Premium Questions

doctor1 MD

. Is this a common side effect of these sleep medications? I'm seeing a specialist this week to help me get off ...I've been taking about 5.0 mg Ambien and 5.0 mg Doxepin for sleep for the past about 5 weeks ...

doctor1 MD

Buspar has been perscribed to me recently and it causes temporary drowziness. Is this normal? Do you personally find this drug effective for your patients? ...

doctor1 MD

of saphris or 10 mg of ambien? Or what about 100 or 150 mg of trazadone? It said on drugs.com that taking abilify and saphris together could cause side effects like drowsiness , blurred vision , dry mouth , heat ...

doctor1 MD

i am 34 years old, was given fluzet caplet by my doctor today for running nose and cough . Am feeling drowsy and highly irritated since this evening not able to do anything. Is it a side effect ...

doctor1 MD

Hi please find attached my reports - ive been diagnosed with depression but im uncomfortable taking the drugs prescribed. What are the side effects that i should be practically worried about - i know the list ...

Public Forum Discussions

doctor1 MD

and most effected negatively after the fall time change. I do drink alcohol daily but generally not more ... to alcohol. I am steadily taking the medication but am considering a change as I am not liking the drowsiness ...

doctor1 MD

taken Pantocid 40 mg + Deplatt 150 mg + Atorsave 40 mg. Nowadays he is feeling drowsiness, and he got a belly. Is this is a problem of medicine he is having? Please confirm whether these medicines causes side ...

doctor1 MD

hi, i am having problem in breathing..i feel little heavy head...some cough along with that..if i take xyzal or any other anto allergic it settles..but i continuous feel drowsy the next day..i am ...

doctor1 MD

I am an home maker. If i take the medicine(glimstar)after the morning food. I feel within half an hour drowsy and my eyes are feeling so tired and i have to take rest ie. i have slept atleast ...

doctor1 MD

Hello I take norytriptyline starter pack 10mg i took one pill this my first time taking it it s only been day one I take it at night and I feel so exhausted low energy and so tired I just want to sleep am I supposed to feel like this I take this...

doctor1 MD

Hi. My daughter is 21 and married. She started her first period at 16. And has never been regular. Often she goes 50 days between cycles which lasts 10 days or so. She recently started Microgynon to help regulate her periods. But she s always...

doctor1 MD

to try biotin pills . I had one yesterday night while sleep. I found that biotin is making feel drowsy . Is this some side effect of the pill? Or is it general? ...

doctor1 MD

I am taking gabapentin. I have been on it for two weeks, on increasing dosage--now up to 6 pills daily. I feel quite drowsy and my balance is affected. I feel this is likely a side effect ...

doctor1 MD

if these are side effects or Normal and what should I do? ... and evening and Naxdom 500mg SOS. I have been feeling drowsy lately during the day and having weird types ...

doctor1 MD

very drowsiness. Is it a side effect of eptoin or something else,please suggest. ...

Mobile Questions and Answers

doctor1 MD

Dependence, drowsiness, respiratory and cardiac depression, constipation,.

doctor1 MD

Dear Steffy3298, 1. You mention that you have undergone an operation. 2. Anesthesia creates such an effect of headaches, nausea, general drowsiness and dizziness. 3. These side effects will wear off. 4. Take Advil for headaches and Domstal for nausea. 5. I would tell you to take bed rest. The effects will wear off. 100% Regards, Dr. Neel Kudchadkar